# SDR UALA2010012100263

- Difficulty date: January 19, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 34,724 hours, 7,723 cycles
- Engine: Pwa PW4084
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102142
- Part serial: 114
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK MODE IN EICAS RT PACK KEEPS TRIPPING OFF.  REPLACED THE LOW LIMIT VALVE, OPS CK'D GOOD.
